# SDR WX0A2023010931692

- Difficulty date: January 7, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N281NV
- Make and model: Airbus A320-214
- Aircraft serial: 5381
- Aircraft time: 31,520 hours, 20,512 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(EMERGENCY DECLARED) AFTER TAKE OFF DURING GEAR RETRACTION, GREEN HYD SYS WENT TO ZERO. / REMOVED AND REPLACED LOCK STAY MLG ACTUATOR HOSE IAW 32-11-22-000-001-A AND 32-11-22-400-001-A PERFORMED LEAKC CHECK OF GREEN HYDRAULIC SYSTEM NO LEAKS DETECTED. SERVICED GREEN HYDRAULIC SYSTEM IAW AMM 12-12-00. OPS CHECK GOOD A/C OK FOR SERVICE"
